Sharp inequalities involving the constant e and the sequence (1 + 1/n) n


Batir N., Cancan M.

International Journal of Mathematical Education in Science and Technology, vol.40, no.8, pp.1101-1109, 2009 (Journal Indexed in SCI Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 8
  • Publication Date: 2009
  • Doi Number: 10.1080/00207390902912902
  • Title of Journal : International Journal of Mathematical Education in Science and Technology
  • Page Numbers: pp.1101-1109